# SDR 08FDEA03306

- Difficulty date: August 7, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 48,896 hours, 20,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1681-1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FIXED FLOOR STRUCTURE BETWEEN STA 1681.8-1720 HAS SEVERAL AREAS OF CORROSION.  BLEND CORROSION IAW SRM 51-10-02, AREAS FOUND TO BE OUT OF LIMITS IAW SRM 53-60-51 PG FIG.  FABRICATED REPAIR DOUBLERS IAW SRM 53-60-51.  INSTALLED REPAIR DOUBLERS IAW SRM 53-60-51 REPAIR 2 ALT 1, MAJOR REPAIR.
